# SDR REXA2016010900098

- Difficulty date: January 9, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Heat Shield
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST HEAT SHIELD IS CRACKED IN 2 LOCATIONS.  REPAIRED APU EXHAUST HEAT SHIELD IAW REO 601R-49-81-003.
